| Model Number |
392423 |
| Medical Device Problem Codes |
Premature End-of-Life Indicator (1480); Premature Elective Replacement Indicator (1483)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/19/2025
Type of Reportable Event
Malfunction
Event or Problem Description
Device explanted due to eri/eos indication with unexpected battery behavior.No adverse patient events were reported.Should additional information be received, this file will be updated.
Additional Manufacturer Narrative
The device is currently not available for analysis.No conclusion can be drawn based on available information at the moment.The file is closed.The investigation will be re-opened should additional data become available.
Additional Manufacturer Narrative
Prior to the analysis of the device, the quality documents accompanying the manufacturing process for this icd were reviewed.All production steps were performed accordingly, and in particular the final acceptance test proved the device functions to be as specified.Upon receipt, the icd was subjected to an electrical analysis, revealing that the device could not be interrogated.The visual inspection of the device showed no anomalies.An unexpected battery voltage trend and a premature battery depletion could be confirmed during analysis.Please note, this icd is affected by the field safety corrective action, bio-lqc, initiated in march 2021.